| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 5
Volume 47 Number 4
Volume 47S Number 1
Volume 47 Number 3
Volume 47 Number 2
Volume 47 Number 1
Earlier issues
Volume 46 Number 6 Volume 47 Number 1

previous article

Research articles

ScienceAsia 46 (2020): 753-755 |doi: 10.2306/scienceasia1513-1874.2020.089


A note on norm inequalities for positive matrices


Feng Zhang, Jinli Xu*

 
ABSTRACT:     In this short note, we present some generalizations of a norm inequality due to Huang et al [J Inequal Appl 171, 1?4 (2014)].

Download PDF

50 Downloads 513 Views


a Department of Mathematics, Northeast Forestry University, Harbin 150040 China

* Corresponding author, E-mail: fzhang1024@163.com

Received 10 Feb 2020, Accepted 18 Oct 2020